# SDR AU960180

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: DSC252A40230
- Condition: Ruptured
- Location: Lg Wheel/Brake S
- Component: G831810A
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LH OUTBOARD BRAKE ASSEMBLY HYDRAULIC HOSE RUPTURED - LOSS OF NO1 SYSTEM HYDRAULIC FLUID DUE TO FAILURE OF HYDRAULIC FUSE TO OPERATE AND PREVENT LOSS - SUSPECT CAUSED BY HYDRAULIC BRAKE HOSERUBBING ON THE TYRE DURING LANDING AND TAKEOFF
